| Model Number |
799-EGL2-02 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed a "compressor fault-2001 " message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.Instead, videos of the customer's report were provided.Review of the videos did show the error message related to the customer's report.However, without receipt of the device, root cause evaluation could not be performed.Analysis of reports of this type has not identified an increase in trend.